Aa
A
A
A
Close
Colitis Community
103 Members
Avatar universal

Colitis

Last Monday my diarrhea started and was the color lime green & bad abdominal cramps with nausea. The following Friday I went to the ER and was Dx with Colitis. Was put on a weeks worth of Cipro, Metro, & Hydrocodone. It's Thursday & I am still having the abdominal cramps, darkened (somewhat formed even gritty) diarrhea, & nausea. Was wondering if I still need to give the antibiotics time to work or if I need to follow up with my PCP. Thanks
0 Responses
Have an Answer?
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem